Gyenge, Ádám (2016) Hilbert scheme of points on cyclic quotient singularities of type (p, 1). PERIODICA MATHEMATICA HUNGARICA, 73 (1). pp. 93-99. ISSN 0031-5303
![]() |
Text
art3A10.10072Fs10998_016_0146_z_u.pdf - Published Version Restricted to Registered users only Download (377kB) | Request a copy |
|
|
Text
44389.pdf - Submitted Version Download (117kB) | Preview |
Official URL: http://dx.doi.org/10.1007/s10998-016-0146-z
Item Type: | Article |
---|---|
Uncontrolled Keywords: | p-fountain; Hilbert scheme; Cyclic quotient singularity |
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 04 Jan 2017 10:22 |
Last Modified: | 09 Jan 2017 08:36 |
URI: | http://real.mtak.hu/id/eprint/44389 |
Actions (login required)
![]() |
Edit Item |